# SDR SWAA2017082815947

- Difficulty date: August 21, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,555 hours, 20,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE DOOR CUTOUT CRACKED AT AFT SIDE BELOW LATCH LANDING.   REPAIRED THE SKIN IAW SRM.
